# SDR SWIA202157770

- Difficulty date: February 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 868.5-960.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON (R/H) SEAT SIDE TRACK SECTION THAT SPANS FROM F.S.868.5 TO F.S. 960.5, IN NUMEROUS LOCATIONS (MARKED).     (C-CHECK RO 4/22/2021)    FABRICATED Y INSTALLED NEW RH SIDE SEAT TRACK P/N SH670-37543-3 FROM FS868.5 TO FS960.5 USING EXTRUCION 20276-288-0-0A, PO# T58082 REF CRJ-700 SRM 53-00-49-201-002-A01 AND 51-41-02-001-001-A01
